MAUDE Adverse Event Report: ZIMMER GMBH AVENIR® MüLLER, STEM, STANDARD, UNCEMENTED, HA, 5, TAPER 12/14; PROSTHESIS, HIP

ZIMMER GMBH AVENIR® MüLLER, STEM, STANDARD, UNCEMENTED, HA, 5, TAPER 12/14; PROSTHESIS, HIP
Catalog Number 0106010005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an initial total hip arthroplasty.Approximately five (5) years post-implantation, the patient underwent revision surgery of the acetabular liner due to severe sepsis.The acetabular shell, femoral head, and femoral stem remained implanted.Five (5) months following the liner exchange, it was reported that the patient continues to experience permanent pain.Further intervention or treatment has not been reported.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).D10: item # 4244, allofitâ® alloclassicâ®, shell with polar screw plug, uncemented, 50/hh, lot # 2985738.Item # unknown, unknown liner, lot # unknown.Item # 00801803214, femoral head non-skirted 12/14 taper, lot # 64156873.G2: foreign: germany.The product will not be returned to zimmer biomet for investigation, as the product currently remains implanted.The investigation is in process.Upon receipt of additional information or completion of the investigation, a follow-up mdr be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h10, h11.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint histories found no additional related complaints for these items and the reported part and lot combinations.The complaint cannot be confirmed.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
AVENIR® MüLLER, STEM, STANDARD, UNCEMENTED, HA, 5, TAPER 12/14
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21595269
Report Number0009613350-2025-00104
Device Sequence Number12967411
Product Code LZO
UDI-Device Identifier00889024479531
UDI-Public(01)00889024479531(17)231130(10)2975105
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/30/2023
Device Catalogue Number0106010005
Device Lot Number2975105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexFemale